# SDR AALA20171125001

- Difficulty date: November 24, 2017
- Submitted: November 29, 2017
- Operation: Air carrier
- Aircraft: N187AN
- Make and model: Boeing 757223
- Aircraft serial: 32381
- Aircraft time: 59,763 hours, 14,713 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 27D IS INOPERATIVE.  SECURED A LOOSE CONNECTOR UNDER SEAT 27D.  OPERATIONAL CHECKED GOOD IAW AMM 33-51-00.
